# SDR DALA1139410177

- Difficulty date: June 13, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND LEFT SIDE EMERGENCY EXIT MID CABIN LIGHTS INOPERATIVE.  MAINTENANCE FOUND BATTERY PACK AT M732.  DISCONNECTED AND REPLACED THE BATTERY PACK. OPERATIONAL CHECK OF EMERGENCY LIGHTS WAS NORMAL.
